Advertisement

Multiply CR-Warped Product Statistical Submanifolds of a Holomorphic Statistical Space Form

  • Michel Nguiffo Boyom
  • Mohammed JamaliEmail author
  • Mohammad Hasan Shahid
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 9389)

Abstract

In this article, we derive an inequality satisfied by the squared norm of the imbedding curvature tensor of Multiply CR-warped product statistical submanifolds N of holomorphic statistical space forms M. Furthermore, we prove that under certain geometric conditions, N and M become Einstein.

Keywords

Vector Field Curvature Tensor Fisher Information Orthogonal Complementary Distribution Warped Product 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Notes

Acknowledgement

The authors are thankful to the referees for their vauable suggestions and comments.

References

  1. 1.
    Amari, S.: Differential Geometric Methods in Statistics. Lecture Notes in Statistics, vol. 28. Springer, New York (1985)CrossRefzbMATHGoogle Scholar
  2. 2.
    Amari, S., Nagaoka, H.: Methods of Information Geometry. Transactions of Mathematical Monographs, vol. 191. American Mathematical Society, Providence (2000)zbMATHGoogle Scholar
  3. 3.
    Aydin, M.E., Mihai, A., Mihai, I.: Some inequalities on submanifolds in statistical manifolds of constant curvature. Filomat 9(3), 465–477 (2015)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Bishop, R.L., O’neill, B.: Manifolds of negative curvature. Trans. Amer. Math. Soc. 145, 1–49 (1969)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Chen, B.Y.: Geometry of warped product CR-submanifolds in Kaehler manifold. Monatsh. Math. 133, 177–195 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Chen, B.Y.: Geometry of warped product CR-submanifolds in Kaehler manifold II. Monatsh. Math. 134, 103–119 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Chen, B.Y., Dillen, F.: Optimal inequalities for multiply warped product submanifolds. Int. Elect. J. Geom. 1(1), 1–11 (2008)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Furuhata, H.: Hypersurfaces in statistical manifolds. Diff. Geom. Appl. 27, 420–429 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Todgihounde, L.: Dualistic structures on warped product manifolds. Diff. Geom.-Dynam. Syst. 8, 278–284 (2006)MathSciNetGoogle Scholar
  10. 10.
    Vos, P.W.: Fundamental equations for statistical submanifolds with applications to the Bartlett connection. Ann. Inst. Statist. Math. 41(3), 429–450 (1989)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer International Publishing Switzerland 2015

Authors and Affiliations

  • Michel Nguiffo Boyom
    • 1
  • Mohammed Jamali
    • 2
    Email author
  • Mohammad Hasan Shahid
    • 3
  1. 1.Department De MathematiquesUniversite Montpellier IIMontpellierFrance
  2. 2.Department of MathematicsAl-Falah UniversityDhauj, faridabadIndia
  3. 3.Department of MathematicsJamia Millia IslamiaNew DelhiIndia

Personalised recommendations